Tamed to compatible: symplectic forms via moduli space integration
Clifford Henry Taubes
Source: J. Symplectic Geom.
Volume 9, Number 2
Fix a compact 4-dimensional manifold with self-dual second Betti
number one and with a given symplectic form. This article proves the
following: The Frêchet space of tamed almost complex structures as
defined by the given symplectic form has an open and dense subset
whose complex structures are compatible with respect to a symplectic
form that is cohomologous to the given one. The theorem is proved by
constructing the new symplectic form by integrating over a space of
currents that are defined by pseudo-holomorphic curves.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsg/1309546043
Zentralblatt MATH identifier: 05956535
Mathematical Reviews number (MathSciNet): MR2811651